Had 45 units of dysport. On 10/18/16 It feels heavy like my head is in a vice 24/7. (photo)

Glabella and frontalis muscles injected.

Doctor Answers 7

Forehead heaviness post Dyport injections

Thank you for your question. If this is your first treatment of neurotoxins to the forehead, it is not uncommon for patients to report such heaviness after their first or second treatment as the Temporalis muscle bands are still not used to the sensation associated with the relaxation of muscle fibers in this region caused by the neurotoxin injections. 

This heaviness usually resolves within the first 10 days post treatment when an appropriate dose of neurotoxin is injected. If you are experiencing any headaches associated with this heaviness, then I would recommend a small dose of Paracetamol to help alleviate this discomfort. 

It is always best to follow up with your injecting practitioner to ensure that any concerns or unwanted side effects are best address in an appropriately timely manner. 

Best wishes.

Forehead heaviness post Dyport injections

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question. If this is your first treatment of neurotoxins to the forehead, it is not uncommon for patients to report such heaviness after their first or second treatment as the Temporalis muscle bands are still not used to the sensation associated with the relaxation of muscle fibers in this region caused by the neurotoxin injections. 

This heaviness usually resolves within the first 10 days post treatment when an appropriate dose of neurotoxin is injected. If you are experiencing any headaches associated with this heaviness, then I would recommend a small dose of Paracetamol to help alleviate this discomfort. 

It is always best to follow up with your injecting practitioner to ensure that any concerns or unwanted side effects are best address in an appropriately timely manner. 

Best wishes.

Heaviness After Dysport To Forehead

Thank you for your question. The dosing your received is on the low side. The feeling of heaviness you are experiencing is temporary, and will resolve over time. I recommend you discussing your concerns with your injector. 

Hardik Soni, MD
Summit Emergency Medicine Physician
5.0 out of 5 stars 46 reviews

Heaviness After Dysport To Forehead

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question. The dosing your received is on the low side. The feeling of heaviness you are experiencing is temporary, and will resolve over time. I recommend you discussing your concerns with your injector. 

Hardik Soni, MD
Summit Emergency Medicine Physician
5.0 out of 5 stars 46 reviews

Droop

This can happen if too much Dysport was injected in the area. It's a droop, and it is temporary. It should raise back up within a couple of weeks.

Droop

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

This can happen if too much Dysport was injected in the area. It's a droop, and it is temporary. It should raise back up within a couple of weeks.

You might also like...

Feels heavy?

The number of units is rather low to create such a smooth forehead and these symptoms. Perhaps using less Dysport next time after you confirm how much was given might reduce the symptoms. Best, Dr. ALDO

Feels heavy?

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

The number of units is rather low to create such a smooth forehead and these symptoms. Perhaps using less Dysport next time after you confirm how much was given might reduce the symptoms. Best, Dr. ALDO

Heaviness After Dysport To Forehead

Unfortunately too much toxin was used and you will have to wait 3-4 months for this to go back to normal, but it fully will.  I suggest less dose in the future.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 202 reviews

Heaviness After Dysport To Forehead

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Unfortunately too much toxin was used and you will have to wait 3-4 months for this to go back to normal, but it fully will.  I suggest less dose in the future.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 202 reviews

My head feels heavy after Dysport

This dosing is actually on the low side. This feeling of heaviness is usually temporary and you get accustom to it within a week or so. I find that the effects are more extreme at first and then they relax within a couple weeks. Discuss with your provider if you are concerned.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.8 out of 5 stars 45 reviews

My head feels heavy after Dysport

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

This dosing is actually on the low side. This feeling of heaviness is usually temporary and you get accustom to it within a week or so. I find that the effects are more extreme at first and then they relax within a couple weeks. Discuss with your provider if you are concerned.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.8 out of 5 stars 45 reviews

Forehead feels likes its in a vice after Dysport.

This is an unusual complaint after wrinkle blocker for the forehead.  Its hard to say from just one photo, but it appears your entire forehead is relaxed.  This can cause it to feel heavy and immobile.  Over time this feeling will resolve, but it can take many months (possibly 4-6 months).  I would be in touch with your injector, so they can know your concerns.  Best regards.

John R. Burroughs, MD
Colorado Springs Oculoplastic Surgeon
5.0 out of 5 stars 15 reviews

Forehead feels likes its in a vice after Dysport.

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

This is an unusual complaint after wrinkle blocker for the forehead.  Its hard to say from just one photo, but it appears your entire forehead is relaxed.  This can cause it to feel heavy and immobile.  Over time this feeling will resolve, but it can take many months (possibly 4-6 months).  I would be in touch with your injector, so they can know your concerns.  Best regards.

John R. Burroughs, MD
Colorado Springs Oculoplastic Surgeon
5.0 out of 5 stars 15 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.